# SDR MWEA95137

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 41,418 hours
- Stage of operation: CR
- Nature of condition: J, R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS WITH CLIMB POWER THE EPR AND N1 ON LEFT ENGINE DROPPED SIGNIFICANTLY.  ALL OTHER INDICATIONS ON LEFT ENGINE NORMAL AND EQUAL TO RIGHT ENGINE.  ADVANCING LEFT THROTTLE CLIMB POWER ON EPR GAUGE INCREASED LT ENGINE EGT & N2 TO NEAR LIMITS.  IN CRUISE AT 10,000 FEET, WITH EPR'S AND N1'S EVEN, LEFT THROTTLE WAS 1 KNOB AHEAD OF RIGHT AND LEFT EGT AND N2 AND FUEL FLOW WERE SIGNIFICANTLY HIGHER.  LANDED WITHOUT INCIDENT.  BORESCOPE INSPECTION REVEALED LT COMBUSTION CHAMBER EXIT DUCT SEAL HAD LIBERATED AFT OF NR 1 COMB CAN AND FWD OF TURBINE NOZZLE GUIDE VANE (2 SECTIONS).  REPLACED ENGINE AND RETURNED A/C TO SERVICE.  OPEN PENDING FURTHER INVESTIGATION.
